MathSciNet Relay Station
MathSciNet bibliographic data
MR1797901 54C05 (54C10 54C35 54F50)
Krasinkiewicz, Józef Path-lifting property for 0-dimensional confluent mappings. Bull. Polish Acad. Sci. Math. 48 (2000), no. 4, 357–367.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement